Posted by: J | 2010-11-20

had red spots on penis now irritaion in penis, blood in urine

Hi Doc

I do hope you can help, i had small red blister type spots on my Penis a week ago this infection was picked up by both me and the wife while on holiday a few year ago, we didn''t even sleep together so not sure how we got it.

but went to doctor got a perscription for 1 pill and then 5 day ciprobay course the single dose pill worked and cleared up the red spots almost over night the ciprobay i used and after the second day i developed an irritation in the penis .... like you want to go and pee the whole time not bad but irritating.

I then stopped the ciprobay and 3 days later went to the doctor again because now i had slight pain in back, he did a urine test and said that it shows traces of blood and some infection now as a man n never had any UTI ever so this was new. he then prescribed me a 7 day course of antibotics and on day 3 now i don''t feel better at all, i still have the irritation in the penis, not as bad as before but it is there.

The thing is it would only irritate me when i am sitting or lying down, i also notices a small red smooth like spot on the side of my penis now and 2 smaller ones on the head, i am sure that this is still some kind of infection.

the biggest concern is this irritation as it''s really driving me nuts.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I think it will be best if you consult a urologist, as you will have to have further tests done to determine what is causing the irritation in urethra. It is possible that you have a resistant bladder infection or prostatitis. In the interim, you can use Citro-soda to alleviate the irritation.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.